# SDR CA960826064

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Over Temperature
- Location: #1 Position
- Part time: 3,245 hours
- Stage of operation: AP
- Nature of condition: E, M
- Precautionary procedure: E

## Discrepancy

(CAN) #1 ENGINE GAVE A COUPLE OF "POPS" FOLLOWED BY A LOSS OF TORQUE AND THE ITT ROSE TO BETWEEN 950 AND 1000 DEGREES FOR 25-30 SECONDS. THE #1 ENGINE WAS SHUTDOWN FOLLOWED BY A SAFE LANDING.
